Parallel queueing networks with Markov-modulated service speeds in heavy traffic

J.L. Dorsman, M. Vlasiou, B. Zwart

Onderzoeksoutput: Hoofdstuk in Boek/Rapport/CongresprocedureConferentiebijdrageAcademicpeer review

3 Citaten (Scopus)
2 Downloads (Pure)

Samenvatting

We study a network of parallel single-server queues, where the service speeds are governed by a continuous-time Markov chain. This generic model finds applications in many areas such as communication systems, computer systems and manufacturing systems. We obtain heavy-traffic approximations for the joint workload, delay and queue length processes by combining a functional central limit theorem approach with matrix-analytic methods. In addition, we numerically compute the joint distributions by viewing the limit processes as semi-martingale reflected Brownian motions.
Originele taal-2Engels
Titel31st International Symposium on Computer Performance, Modeling, Measurements and Evaluation (IFIP WG 7.3 Performance 2013, Vienna, Austria, September 24-26, 2013)
Plaats van productieNew York
UitgeverijAssociation for Computing Machinery, Inc
Pagina's47-49
DOI's
StatusGepubliceerd - 2013

Publicatie series

NaamACM SIGMETRICS Performance Evaluation Review
Volume41
ISSN van geprinte versie0163-5999

Vingerafdruk Duik in de onderzoeksthema's van 'Parallel queueing networks with Markov-modulated service speeds in heavy traffic'. Samen vormen ze een unieke vingerafdruk.

  • Citeer dit

    Dorsman, J. L., Vlasiou, M., & Zwart, B. (2013). Parallel queueing networks with Markov-modulated service speeds in heavy traffic. In 31st International Symposium on Computer Performance, Modeling, Measurements and Evaluation (IFIP WG 7.3 Performance 2013, Vienna, Austria, September 24-26, 2013) (blz. 47-49). (ACM SIGMETRICS Performance Evaluation Review; Vol. 41). Association for Computing Machinery, Inc. https://doi.org/10.1145/2518025.2518034